2022 PTAB BAR CONFERENCE SCHEDULE AT A GLANCE

| Wednesday, March 23, 2022 | | | |
|---------------------------|---|--------------------|--|
| Session Time | Session | Location | |
| 11:00 am - 5:00 pm | Registration Open | Salon III Foyer | |
| 1:00 pm - 2:00 pm | APJ Day : Ex Parte Appeal Mock Argument - Oral Advocacy Before the PTAB (CLE) | Salon I | |
| 2:00 pm – 2:15 pm | Break | | |
| 2:15 pm - 3:15 pm | APJ Day: Strategic Considerations for Advancing Your AIA Trial Position through Conference Calls with the PTAB (CLE) | Salon I | |
| 3:15 pm – 3:30 pm | Break | | |
| 3:30 pm - 4:30 pm | APJ Day: Love trivia? Love PTAB? Come play PTAB JeoparTy! (CLE) | Salon I | |
| 4:30 pm – 6:00 pm | Welcome Mixer | Salon III Foyer | |
| Thursday, March 24, 2022 | | | |
| 7:00 am - 5:00 pm | Registration Open | Salon III Foyer | |
| 8:00 am - 5:00pm | Speaker Ready Room | The Boardroom | |
| 7:00 am – 8:30 am | Breakfast and Committee Meetings | Salon I & II Foyer | |
| | Committee Meetings: | | |
| | Appeals TO the PTAB committee (12-15 people) | Salon III | |
| | Women's Committee (12 people) | Plaza II | |
| | Appeals FROM THE PTAB committee (6 people) | Boardroom | |
| | Communications committee (5 people) | Plaza I | |
| | Technology committee (3 people) | Jefferson | |
| | Industry Committee (??) | Salon III | |
| | Appeals TO the PTAB committee (12-15 people) | Salon III | |
| 8:30 am - 9:00 am | Welcome & Keynote | Salon I & II | |
| 9:00 am - 10:00 am | General Session 1 – Policy and Legislative Challenges Facing the PTAB in 2022 (CLE) | Salon I & II | |
| 10:00 am - 10:15 am | Networking Break | Salon Foyer | |
| 10:15 am - 11:15 am | General Session 2 – APJ Panel: Tips to Win | Salon I & II | |
| 11:15 am – 11:25 am | Transition Break (10 mins) | | |
| 11:25 am - 12:25 pm | General Session 3 – From Bench to Bar: Strategies for Appellate Review of PTAB Rulings Shared by Former Federal Circuit Clerks (CLE) | Salon I & II | |
| 12:25 pm - 1:30 pm | Networking Lunch & Association Business Meeting | Salon I & II | |
| 1:30 pm – 2:15 pm | A Look Back at the First Decade of the AIA, featuring Senator Leahy | Salon I & II | |

| [| | | |
|------------------------|--|--------------------|--|
| 2:15 pm - 2:30 pm | Break (15 mins) | | |
| 2:30pm – 3:30pm | Concurrent Session A – A View from In-House in 2022 | Salon III | |
| | Concurrent Session B – Patent Eligibility at the PTAB: Practical Considerations for Practitioners in 2022 (CLE) | Salon I & II | |
| 3:30 pm – 3:45 pm | Networking Break (15 mins) | Salon Foyer | |
| 3:45 pm - 4:45 pm | General Session 4 – Diversity, Equity, and Inclusion Discussion (CLE) | Salon I & II | |
| 4:45 pm – 5:00 pm | Transition Break (15 mins) | | |
| 5:00 pm – 5:15 pm | Pro Bono Committee Session | Salon I & II | |
| 5:15 pm – 5:45 pm | Fireside Chat with Under Secretary of Commerce for Intellectual Property and Director of USPTO | Salon I & II | |
| 5:45 pm | Networking Reception | Salon Foyer | |
| Friday, March 25, 2022 | | | |
| 6:00 am - 12:00 pm | Speaker Ready Room | The Grant Room | |
| 7:00 am - 1:00pm | Registration open | Salon Foyer | |
| 7:30 am – 8:45 am | PTAB Bar Board Meeting | Salon III A | |
| 8::00 am - 9:00 am | Networking breakfast | Salon I & II Foyer | |
| 8:00 am - 9:00 am | Diversity and Women's Breakfast | Salon III B | |
| 9:00 am - 10:00 am | General Session 5 – The Interplay between Ex Parte Reexamination and <i>Inter Partes</i> Review (CLE) | Salon I & II | |
| 10:00 am – 10:15 am | Break (15 mins) | | |
| 10:15 am – 11:00 am | General Session 6 - View from the Federal Circuit | Salon I & II | |
| 11:00am - 11:15 am | Networking Break (15 mins) | Salon I & II Foyer | |
| 11:15 am - 12:15 pm | General Session 7 - Ethics Before the PTAB (CLE) | Salon I & II | |
| 12:15 pm – 12:30pm | Closing Remarks | Salon I & II | |

Please find the QR Code to the PTAB Bar Digital On-Site Program:

